Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 302, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2007, 4:09 PM EDT for Bleckley County, Laurens County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2007, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 20, 2007, 5:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Bleckley County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 202009
SVRFFC
GAC023-175-202115-
/O.NEW.KFFC.SV.W.0302.070720T2009Z-070720T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA
WESTERN LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF GOLDSBORO...MOVING SOUTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POWELL AND DUBLIN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8307 3240 8312 3244 8317 3241 8320
3241 8322 3250 8335 3251 8335 3263 8311
3254 8288 3227 8299
$$2 follow-up statements
000
WWUS52 KFFC 202030
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT FRI JUL 20 2007
GAC023-175-202115-
/O.CON.KFFC.SV.W.0302.000000T0000Z-070720T2115Z/
BLECKLEY GA-LAURENS GA-
430 PM EDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR LAURENS AND NORTHEASTERN BLECKLEY COUNTIES...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF LOVETT TO DUBLIN TO
CADWELL...MOVING SOUTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
DUBLIN...BREWTON...MINTER...LOWERY AND ROCKLEDGE.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3232 8307 3240 8312 3244 8317 3241 8320
3241 8322 3250 8335 3251 8335 3263 8311
3271 8296 3271 8288 3260 8267 3231 8271
3216 8298
$$000
WWUS52 KFFC 202052
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI JUL 20 2007
GAC023-202100-
/O.CAN.KFFC.SV.W.0302.000000T0000Z-070720T2115Z/
BLECKLEY GA-
450 PM EDT FRI JUL 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR BLECKLEY COUNTY IS
CANCELLED...
AT 450 PM EDT...THE LINE OF SEVERE THUNDERSTORMS HAD MOVED SOUTHEAST
OF BLECKLEY COUNTY. THUS...THE WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3239 8310 3243 8314 3257 8321 3270 8297
3271 8286 3265 8278 3261 8268 3247 8268
3235 8272 3234 8274 3230 8273 3217 8297
$$
GAC175-202115-
/O.CON.KFFC.SV.W.0302.000000T0000Z-070720T2115Z/
LAURENS GA-
450 PM EDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR LAURENS COUNTY...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LOVETT TO MINTER TO 11 MILES SOUTHWEST OF
LOWERY...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKLEDGE.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3239 8310 3243 8314 3257 8321 3270 8297
3271 8286 3265 8278 3261 8268 3247 8268
3235 8272 3234 8274 3230 8273 3217 8297
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:21 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 20, 3:21 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT FRI JUL 20 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS A CLUSTER OF STORMS MOVING S INTO CENTRAL GA. SOME OF THESE STORMS ARE SEVERE WITH MAINLY STRONG GUSTY WINDS ...FREQUENT LIGHTNING...AND NICKEL SIZE OR SMALLER HAIL. THESE STORMS ARE JUST AHEAD OF A RATHER VIGOROUS SUMMERTIME COLD FRONT WHICH IS PUSHING RATHER FAST THROUGH THE STATE. THE FRONT WAS JUST N OF ATL AT 15Z AND SHOULD BE DOWN AROUND THE MCN AREA BY 00Z. THE ATMOSPHERE REMAINS TROPICAL AND UNSTABLE...WHICH IS SHOWING UP VERY WELL IN SOME OF THE STRONGER STORMS WITH 1 TO 1.5 INCHES OF RAIN BEING ESTIMATED. THERE IS A SEVERE THUNDERSTORM WATCH FOR WEST AND MOST ALL OF CENTRAL GA THAT WILL CONTINUE THROUGH 9PM. THIS FRONT WILL CONTINUE MOVING SOUTH THROUGH THE NIGHT AND IS EXPECTED TO BE INTO S GA/N FL BY 18Z SAT. AT THE RATE THIS FRONT IS MOVING I WOULD NOT BE SURPRISED TO SEE THIS HAPPEN. A RIDGE OF HIGH PRESSURE WILL BUILD SOUTH INTO THE AREA BEHIND THIS FRONT SAT KEEPING MOST OF THE ARE PRECIPITATION FREE. WILL KEEP IN SOME LOW POPS FOR AREA SOUTH OF CSG/MCN AS THERE WILL STILL BE SOME MOISTURE AROUND TO HELP SPARK UP SOME STORMS DURING DAYTIME HEATING. THE NEXT PROBLEM IS THE UPPER LEVEL LOW THAT APPEARS OVER VIRGINIA SAT NIGHT ON THE GFS AND NAM. IT IS VERY UNCLIMO FOR THIS CLOSED LOW TO DEVELOP OVER THE MID ATLANTIC IN JULY BUT THE MODELS HAVE BEEN SHOWING THIS FOR 2 DAYS NOW. IF THIS DOES OCCUR IT WILL ALSO POOL COLDER AIR ALOFT...SOME OF WHICH DRIFTS INTO NORTHEAST GA SUNDAY AND THIS COULD BRING A CHANCE OF THUNDERSTORMS TO NORTHEAST GA DURING DAYTIME HEATING. AT THIS POINT WILL CONTINUE WITH 20 POPS MAINLY EAST FOR SUNDAY AFTERNOON. PERSISTENCE ON TEMPS IN THE SHORT TERM LOOKS GOOD. .LONG TERM /MONDAY THROUGH FRIDAY/... AS FOR THE LONG TERM THE BERMUDA RIDGE AXIS MOVES A BIT FURTHER SOUTH INTO S FL AS A LOW CENTER DEVELOPS OVER THE CENTRAL GULF COAST MON. THE UPPER LEVEL LOW MOVES W INTO THE OH VALLEY MON AND THEN INTO THE MIDWESTERN STATES BY WED. THIS WILL HELP CREATE GOOD SOUTHERLY FLOW OVER GA. IF THIS HAPPENS...THE PROXIMITY TO THE CLOSED LOW AND THE ASSOCIATED COLD POOL ALOFT WILL KEEP A CHANCE OF CONVECTION THROUGH DAY 7. WILL CONTINUE WITH A DIURNAL PRECIP TREND IN THE FORECAST. TEMPS SHOULD REMAIN NEAR SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 91 67 85 65 / 5 0 0 20 10 ATLANTA 67 90 69 87 66 / 5 0 0 10 10 BLAIRSVILLE 58 85 61 78 61 / 10 0 0 20 10 CARTERSVILLE 62 91 61 87 63 / 5 0 0 10 5 COLUMBUS 72 92 70 90 69 / 40 5 0 10 5 GAINESVILLE 65 88 68 83 65 / 10 0 0 20 10 MACON 69 92 69 91 67 / 40 0 0 20 10 ROME 64 95 64 90 64 / 5 0 0 10 5 PEACHTREE CITY 63 91 60 87 63 / 10 0 0 10 10 VIDALIA 73 92 73 88 68 / 40 20 0 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 20, 5:55 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 AM EDT FRI JUL 20 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 555 AM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAK SURFACE HIGH PRESSURE OVER THE GULF EXTENDS INTO THE LOWER MISSISSIPPI VALLEY REGION. A COLD FRONT OVER NORTHERN TENNESSEE THIS MORNING WILL SLOWLY MOVE SOUTH DURING THE DAY TODAY...AND WILL MOVE THROUGH THE STATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. SMALL HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A VERY MOIST AIRMASS IS IN PLACE OVER THE REGION AHEAD OF A COLD FRONT THAT IS MOVING SOUTH THROUGH THE TENNESSEE VALLEY. INSTABILITY WILL REMAIN MODERATE TODAY ACROSS NORTH AND CENTRAL GEORGIA...WITH CAPES RANGING FROM 1000 TO 2000 AND LIFTED INDICES FROM MINUS 2 TO MINUS 4. THE INSTABILITY COMBINED WITH UPPER LEVEL SUPPORT AND LIFT ASSOCIATED WITH THE COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE AREA...WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY AND ACROSS NORTH AND CENTRAL GEORGIA MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 20, 3:39 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG THOMASTON 32.89N 84.33W
07/20/2007 UPSON GA EMERGENCY MNGR
ONE TREE DOWN OFF OF HARP ROAD JUST NORTH OF THE
THOMASTON CITY LIMITS.
&&
GRIFFITHLocal storm report, Jul 20, 3:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG FORSYTH 33.03N 83.94W
07/20/2007 MONROE GA LAW ENFORCEMENT
APPROXIMATELY SEVEN TREES DOWN COUNTYWIDE.
&&
GRIFFITHSpecial weather statement, Jul 20, 3:42 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT FRI JUL 20 2007 GAZ072-073-084-202030- 342 PM EDT FRI JUL 20 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON...JONES AND BALDWIN COUNTIES UNTIL 430 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMES...MOVING SOUTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WILKINSON...JONES AND BALDWIN COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JAMES...HADDOCK... GRISWOLDVILLE...CLINTON...BRADLEY...GRAY...COOPERS...GORDON AND IVEY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 20, 3:53 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT FRI JUL 20 2007 GAZ090>093-102>104-202045- 353 PM EDT FRI JUL 20 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER...WEBSTER...STEWART...SCHLEY...MACON...CHATTAHOOCHEE AND MARION COUNTIES UNTIL 445 PM EDT... AT 350 PM EDT(250 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MURRAYS CROSSROADS TO 8 MILES WEST OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SUMTER...WEBSTER...STEWART...SCHLEY...MACON...CHATTAHOOCHEE AND MARION COUNTIES THROUGH 445 PM EDT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 20, 3:54 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 3 W THOMASTON 32.89N 84.38W
07/20/2007 UPSON GA LAW ENFORCEMENT
APPROXIMATELY 10 TO 15 TREES DOWNED NEAR HIGHWAY 74 AND
STATE PARK ROAD.
0310 PM TSTM WND DMG TALBOTTON 32.68N 84.54W
07/20/2007 TALBOT GA LAW ENFORCEMENT
SEVEN TREES DOWN ON ROADWAYS COUNTYWIDE.
0342 PM TSTM WND GST 2 NE WARNER ROBINS 32.63N 83.61W
07/20/2007 M62.00 MPH HOUSTON GA ASOS
OBSERVED BY WEATHER OBSERVER AT ROBINS AFB.
&&
SNELSONLocal storm report, Jul 20, 3:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG ROBERTA 32.72N 84.01W
07/20/2007 CRAWFORD GA LAW ENFORCEMENT
AT LEAST 8 TREES AND 3 POWERLINES DOWN COUNTYWIDE.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 57 min |
| Jul 20, 12:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 43 min |
| Jul 20, 1:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 23 min |
| Jul 20, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 64 min |
| Jul 20, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 39 min |
| Jul 20, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Spalding | 65 min |
| Jul 20, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 61 min |
| Jul 20, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 54 min |
| Jul 20, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Pike | 52 min |
| Jul 20, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Upson | 48 min |
| Jul 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Jul 20, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 47 min |
| Jul 20, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor | 60 min |
| Jul 20, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 57 min |
| Jul 20, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 46 min |
| Jul 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 51 min |
| Jul 20, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 50 min |
| Jul 20, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 55 min |
| Jul 20, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 64 min |
| Jul 20, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 55 min |
| Jul 20, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 62 min |
| Jul 20, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 21 min |
| Jul 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.